# SDR CA951122022

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7700 · Engine Indicating System
- Part: Wiring Harness
- Part number: 3038579
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)MOMENTARY TORQUE EXCURSION ON APPROACH, FOLLOWED SHORTLY AFTER BY OVERTORQUE ON #2 ENGINE  ENGINE WAS SHUTDOWN ON SHORT FINAL.  OVERTORQUE WAS WITHIN LIMITS FROM FDR READOUT#2 ENGINE HARNESS WAS REPLACED AND PROBLEM RECTIFIED.
